MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA UNITS
Model Number 8606500
Medical Device Problem Codes Gas Output Problem (1266); Failure to Analyze Signal (1539); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still on-going.The results will be provided with a follow-up report.
 
Event or Problem Description
It was reported that the unit failed at the end of case with a ventilator failure.No patient harm reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation was based on log file analysis and revealed that the sw could sporadically not detect the signal of the pressure sensor which monitors the pressure inside the cylinder of the ventilator.To protect the patient from potentially hazardous output, the device is designed to shut down automatic ventilation and to alert the user to this condition by means of a corresponding alarm.Manual ventilation with the built-in breathing bag is still possible; the monitoring functions remain unaffected.The root cause for the signal loss could not be determined - the device was subject to an on-site test and did not exhibit any deviations.A plausible explanation would be that humidity has disturbed the signal detection of the sensor temporarily - traces for that cannot be found afterwards due to evaporation.Dräger finally concludes that the device responded as designed upon the underlying error condition.The number of similar cases related to the same root cause is within accepted range.

Brand Name
APOLLO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21489717
Report Number9611500-2025-00094
Device Sequence Number12898314
Product Code BSZ
UDI-Device Identifier04048675229674
UDI-Public(01)04048675229674(11)220914(93)8606500-70
Combination Product (Y/N)N
PMA/510(K) Number
K042607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown